MathSciNet Relay Station
MathSciNet bibliographic data
MR2255305 (2007m:22015) 22E50 (11F70)
Johnson, Roberto; Pantoja, José Whittaker models for ${\rm SL}\sb 2(F)$, $F$ a $p$-adic field. Proc. Amer. Math. Soc. 135 (2007), no. 2, 579–586 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement